home › The Candida Forum › Candida Questions › can taking stronger probiotics cause bloating and gas? › Reply To: can taking stronger probiotics cause bloating and gas?
Thanks for your answer Raster. You might be right. I do hope I am killing Candida because so far I have not been able to tell whether my approach is doing anything at all; I have never experienced any die-off as such and so far nothing’s come out that would indicate it. If only I could know that I am at least on the right track then I suppose it would be easier to accept these problems as temporary inconveniences.
Actually my reactions have gotten a lot worse; I now get bloated every time I eat, regardless of the type of food I eat. (Though I do remember that the one thing I did not get it from was red meat when I still ate it. Of course now I no longer eat it so cannot know if that would be the case). I can see your point of not reducing my diet any further though.
What is it with spleen and pancreas that might be causing these problems? Does this have to do with the production of digestive entzymes (or rather the lack of it)?
For healing leaky gut I am taking l-glutamine and FOS. Maybe I will need to get something else as well and address the issue more thoroughly.